# SDR CA100601001

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206B
- Aircraft time: 5,250 hours
- Engine: Cont IO520F
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 126064411
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STEERING BUNGEE FOUND VERY WEAK WHEN A/C NEW TO COMPANY BEING INSPECTED FOR ACCEPTANCE ONTO MSA.  STEERING BUNGEE REPLACED BECAUSE OF PROBLEMS REPORTED LAST YEAR.  IT IS BELEIVED THAT THE WEAK STEERING BUNGEE LEAD TO THE RUDDER CONTACTING THE AFT BULK HEAD ELEVATOR STOP AND CAUSED IT TO BE CRACKED.  THE AFT BULK HEAD P/N 1212858-2 HAD TO BE REPLACED BECAUSE OF THE CRITERIA IN AD 72-07-09.
